MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH16

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH16
Model Number 42016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the batch documentation and production data revealed no deviations or other relevant issues.The (b)(4) unused catheters returned from the same lot were visually inspected, and no defects were identified.Ten of these samples were tested according to the internal test method "manual test of slipperiness and smoothness of catheter surface", and all resulsts were within specification.Based on the available information, no root cause could be identified.The investigation did not reveal any product-related deficiences, and no corrective or preventive actions are considered necessary at this time.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in germany.A 65-year-old male with a spinal cord injury, experienced in intermittent catheterization, reported that six (6) lofric hydro-kit catheters felt sharp-edged during use.He described the sensation as very uncomfortable in the urethra; it was not painful, but felt a slight friction.On one (1) occasion, a minor urtethral bleeding occurred when the catheter was withdrawn.The bleeding was transient and did not recur.The patient is currently taking acimethin and dridase.He has used additional lofric hydro-kit catheter after the incident without experiencing similar issues.Lofric hydro-kit is a sterile use urinary catheter.Each primary sterile package consists of a catheter, a water sachet (wetting solution bag) and a urine collection bag.The wetting solution bag is used to activate the hydrophilic catheter coating before use.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
LOFRIC HYDRO-KIT NELATON 40CM CH16
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
mölndal, SE-43 1 21
SW  SE-431 21
Manufacturer Contact
ulrika skogbäck
aminogatan 1
p.o.box 14
mölndal, SE-43-1 21
SW   SE-431 21
MDR Report Key24755979
Report Number3009632672-2026-00012
Device Sequence Number9230150
Product Code EZD
UDI-Device Identifier07333387042831
UDI-Public07333387042831
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number42016
Device Catalogue Number42016003
Device Lot Number664677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale